Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Bootstrap Method for Finite Population

Min-Te Chao and Shaw-Hwa Lo
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 47, No. 3 (Oct., 1985), pp. 399-405
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050557
Page Count: 7
  • Download ($43.95)
  • Cite this Item
A Bootstrap Method for Finite Population
Preview not available

Abstract

A modified "bootstrap" method is proposed for the case of sampling from a finite population without replacement. It is shown that for a large number of practical situations the proposed method works as a natural extension of standard bootstrap method. Justification of accuracy are considered for the sample mean $\overline{x}$, sample total $N\overline{x}$ and ratio estimators.

Page Thumbnails

  • Thumbnail: Page 
[399]
    [399]
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405